# SDR ABXA070294

- Difficulty date: August 20, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 63,334 hours, 59,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 591228611
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN RING CRACKED AT FORWARD TOP AND AFT LOWER TABS AT STA 677.  REPAIRED AREA IAW DC9 SSRM K07226.
